MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely decreased sodium result generated on the architect c8000 processing module.Results provided: 111 / 140 mmol/l (normal range: 135-145 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer replaced the architect the 1 ml syringes, which resolved the issue.There were no additional discrepant results reported on the architect c8000, serial number (b)(6), after the parts were replaced.Return testing was not completed as returns were not available.A review of the architect (b)(6) instrument service history, identified no contributing factors to the discrepant result, nor did it identify any additional erratic or discrepant results reported.A review of the architect clinical chemistry systems found all erratic results were below the upper control limit.No trends or similar issues for discrepant results as described in this ticket were identified.A review of historical data for the parts replaced with this complaint, revealed no trends, systemic issues, or nonconformances.A review of labelling adequately addresses sample results observed problems for erratic / discrepant results, including, but not limited to the troubleshooting performed by the customer.Manufacturing documentation for the likely causes did not identify any issues associated with the complaint issue.Based on the investigation no product deficiency was identified for either the architect c8000, serial number (b)(6), or the parts replaced.
 
Event or Problem Description

Brand Name
ARCHITECT C8000
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21871477
Report Number3016438761-2025-00234
Device Sequence Number7803608
Product Code JJE
UDI-Device Identifier00380740023089
UDI-Public(01)00380740023089
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, 46187UN23; CONC ICT DILUENT, 02P32-11, 46187UN23
Patient SexUnknown